# SDR 2003FA0000639

- Difficulty date: June 18, 2003
- Submitted: June 18, 2003
- Operation: General aviation
- Aircraft: N405ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9155
- Aircraft time: 784 hours
- Engine: Lyc IO360L2A
- Engine time: 784 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING A PRE TAKEOFF ENGINE CHECK, THE ENGINE WAS IDLING AT APPROXIMATELY 1000 RPM, AND WAS ROUGH. THE FUEL CONTROL WAS ADJUSTED...
